MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 5.4 MM, 30°; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 5.4 MM, 30°; RIGID OPTICAL LAPAROSCOPE
Model Number WAIR530A
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/establishment name: (b)(6).
 
Event or Problem Description
It was reported the rigid optical laparoscope had a loose eyepiece.The issue occurred during a maintenance inspection.There were no reports of patient harm or injury.

Brand Name
TELESCOPE "IR", 5.4 MM, 30°
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19249760
Report Number9610773-2024-01171
Device Sequence Number15281300
Product Code GCJ
UDI-Device Identifier04042761086189
UDI-Public04042761086189
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWAIR530A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown